# SDR CALA2010040500117

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 29,315 hours, 9,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010427
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/C ROW 5-E-F ON OVERHEAD EMERGENCY AISLE LIGHT LENS MISSING.  REPLACED MISSING LIGHT LENS (EMERGENCY) OVERHEAD ROW 5-E-F.
